Categories of dicompact bi-T-2 texture spaces and a Banach-Stone theorem

YILDIZ F., Brown L. M.

QUAESTIONES MATHEMATICAE, vol.30, no.2, pp.167-192, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.2989/16073600709486192
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.167-192
  • Hacettepe University Affiliated: Yes


The principal aim of this paper is to consider various aspects of the theory of dicompact bi-T-2 texture spaces, and place them in a categorical setting. It culminates in a version of the Banach-Stone theorem. On the way, a new class of textures, called here nearly plain textures, is seen to play a crucial role in the development of the theory.